# SDR AALA960399

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN FORWARD SKIN OF TAIL SKID, LT SIDE, AT ANGLE BRACKET, STA 1183.  INSTALLED DOUBLER PER SRM 53-10-2, PAGE 28.  TST:  64,360.  CYCLES:  46,865.  (X)
